# SDR 2006UALA02183

- Difficulty date: November 14, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 38,141 hours, 4,756 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 9F19948501
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT DR 1R SLIDE ILLUM.  REPLACED LAMP.  OP CHECKED OK.
